Aa
A
A
Close
Avatar universal
Steroid Cream Overuse Penis Thining horrible!! please help!!
7 months ago I was prescribed tropical steroid cream and I made the mistake of master baiting with it probably around 9 times. My penis is developing scars on it's head and every time I get an erection I am in pain. The lower head is developing scar circles around the rim and I'm deeply depressed about this. I've seen a dermatologist as well as a urologist but the dermatologist determined nothing and the urologist prescribed me a cream just in case and  told me it was something he hasn't come across before but was certain it wasn
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Urology Answerers
11369760 tn?1449507972
Blank
YardBull
Southwest , MI
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC